# SDR ASAA2015031210954

- Difficulty date: March 12, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 27,334 hours, 8,475 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HAD "FMC DISAGREE" MESSAGE ON BOTH FMC'S ON TAXI OUT.  PERFORMED QRH PROCEDURE AND NO FURTHER FAULTS.  ACFT GROUNDED. ACCOMPLISHED FIM 34-61, TASK 835, FMC DISAGREE MESSAGE FAULT ISOLATION.  NO FAULTS FOR INFLT FAULTS FOR FMCS A & B AND ALL SENSORS SHOW OK FOR A & B. IAW STEP (D-2) FAULT WAS INTERMITTENT DUE TO NO FURTHER FAULTS NOTED.  NO HISTORY LAST 90 DAYS.
